thunderstorm Posted March 7, 2009 Share Posted March 7, 2009 so life's kinda sucked over the past month. Everything nosedived, and my sleeping, eating and coping went right out the window. my skin went crazy. I got incredible hand tremors. I feel like Ive done nothing except work, cry, and not even have enough energy do something simple like post or reply to posts here. fortunately, I had a pdoc appointment lined up, so I saw him yesterday. And now I've got even more pills to take 8 months ago, I was only taking epilim, and an incredibly low dose at that. Now it's epilim and lamictal and avanza and imovane and prn valium, plus fish oil, plus glucosamine and some other suppliments i take because my joints are screwed. I feel like I eat more tablets than food. Still, I got the closest to a full night's sleep that Ive had in a long time last night. That's gotta count for something, right? Link to comment Share on other sites More sharing options...
This topic is now archived and is closed to further replies.